PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2001 | 21 | 2 | 207-221
Tytuł artykułu

On varieties of orgraphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we investigate varieties of orgraphs (that is, oriented graphs) as classes of orgraphs closed under isomorphic images, suborgraph identifications and induced suborgraphs, and we study the lattice of varieties of tournament-free orgraphs.
Słowa kluczowe
EN
Wydawca
Rocznik
Tom
21
Numer
2
Strony
207-221
Opis fizyczny
Daty
wydano
2001
otrzymano
2000-11-13
poprawiono
2001-05-16
Twórcy
  • Department of Mathematics, Faculty of Natural Sciences, Matej Bel University, Tajovského 40, 974 01, Banská Bystrica, Slovakia
  • Department of Mathematics, Faculty of Natural Sciences, Matej Bel University, Tajovského 40, 974 01, Banská Bystrica, Slovakia
Bibliografia
  • [1] B. Bollobás, Extremal Graph Theory (Academic press, London, New York, San Francisco, 1978).
  • [2] M. Borowiecki, I. Broere, M. Frick, P. Mihók and G. Semani sin, A survey of hereditary properties of graphs, Discuss. Math. Graph Theory 17 (1997) 5-50, doi: 10.7151/dmgt.1037.
  • [3] M. Borowiecki and P. Mihók, Hereditary properties of graphs, in: V.R. Kulli, ed., Advances in graph theory (Vishwa Inter. Publ., Gulbarga, 1991) 41-68.
  • [4] S. Buris and H.P. Sankappanavar, A Course in Universal Algebra (Springer-Verlag, New York, Heidelberg, Berlin, 1981).
  • [5] G. Chartrand, O.R. Oellermann, Applied and Algorithmic Graph Theory (Mc Graw-Hill, 1993).
  • [6] R. Diestel, Graph Theory (Springer-Verlag New York, 1997).
  • [7] D. Duffus and I. Rival, A structure theory for ordered sets, Discrete Math. 35 (1981) 53-118, doi: 10.1016/0012-365X(81)90201-6.
  • [8] A. Haviar and R. Nedela, On varieties of graphs, Discuss. Math. Graph Theory 18 (1998) 209-223, doi: 10.7151/dmgt.1077.
  • [9] A. Haviar, The lattice of varieties of graphs, Acta Univ. M. Belii, ser. Math. 8 (2000) 11-19.
  • [10] P. Mihók and R. Vasky, Hierarchical Decompositions of Diagrams in Information System Analysis and Lattices of Hereditary Properties of Graphs, Proceedings of ISCM Herlany 1999, ed. A. Has cák, V. Pirc, V. Soltés (University of Technology, Košice, 2000) 126-129.
  • [11] E.R. Scheinerman, On the structure of hereditary classes of graphs, J. Graph Theory 10 (1986) 545-551.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1144
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.